Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

It says to take on pill with a full glass of water after dinner. Is this immediately after dinner? I heard drinking too much liquid during a meal can cause nausea diluting the digestion juices? My concern is that if I eat a full meal, and then drink a full glass of water it would be uncomfortable.

Link to comment
Share on other sites

You can just take your pill during the time you eat or just after you eat with some water; doesn't really matter. As long as it goes down with some food so your body thinks to digest it all.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×